Next Article in Journal
From Classical to Discrete Gravity through Exponential Non-Standard Lagrangians in General Relativity
Next Article in Special Issue
A Class of Extended Mittag–Leffler Functions and Their Properties Related to Integral Transforms and Fractional Calculus
Previous Article in Journal
Evaluation of Interpolants in Their Ability to Fit Seismometric Time Series
Previous Article in Special Issue
Time Automorphisms on C*-Algebras
Article

Root Operators and “Evolution” Equations

ENEA UTAPRAD-MAT Laboratorio di Modellistica Matematica, via E. Fermi 45, 00044 Frascati (Rome), Italy
*
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Mathematics 2015, 3(3), 690-726; https://doi.org/10.3390/math3030690
Received: 19 January 2015 / Revised: 14 July 2015 / Accepted: 28 July 2015 / Published: 13 August 2015
(This article belongs to the Special Issue Recent Advances in Fractional Calculus and Its Applications)
Root-operator factorization à la Dirac provides an effective tool to deal with equations, which are not of evolution type, or are ruled by fractional differential operators, thus eventually yielding evolution-like equations although for a multicomponent vector. We will review the method along with its extension to root operators of degree higher than two. Also, we will show the results obtained by the Dirac-method as well as results from other methods, specifically in connection with evolution-like equations ruled by square-root operators, that we will address to as relativistic evolution equations. View Full-Text
Keywords: dirac equation; evolution equation; root operator dirac equation; evolution equation; root operator
Show Figures

Figure 1

MDPI and ACS Style

Dattoli, G.; Torre, A. Root Operators and “Evolution” Equations. Mathematics 2015, 3, 690-726. https://doi.org/10.3390/math3030690

AMA Style

Dattoli G, Torre A. Root Operators and “Evolution” Equations. Mathematics. 2015; 3(3):690-726. https://doi.org/10.3390/math3030690

Chicago/Turabian Style

Dattoli, Giuseppe, and Amalia Torre. 2015. "Root Operators and “Evolution” Equations" Mathematics 3, no. 3: 690-726. https://doi.org/10.3390/math3030690

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop